# SDR COMA0760661

- Difficulty date: November 22, 2007
- Submitted: November 27, 2007
- Operation: Air carrier
- Aircraft: N973CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7146
- Aircraft time: 28,243 hours, 24,812 cycles
- System (JASC): 2110 · Cabin Compressor System
- Part: Circuit Breaker
- Condition: Tripped
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: G, A

## Discrepancy

FLIGHT 5057 - RECEIVED LEFT PACK OFF STATUS MESSAGE WITH UNPRESSURIZED FLIGHT AND PASSENGER O2 MASKS DEPLOYED.  RETURNED TO JFK, LANDED WITHOUT INCIDENT.  RESET C/B 1J1 FOR LEFT PACK.  RESTOWED PAX O2 MASKS.  NO FURTHER DEFECTS.
